# SDR SWAA118608

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT LENS CRAZED.  REMOVED AND REPLACED LENS ASSY PER MM.
